Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The coefficients of univalent functions


Author: M. S. Robertson
Journal: Bull. Amer. Math. Soc. 51 (1945), 733-738
DOI: https://doi.org/10.1090/S0002-9904-1945-08434-1
MathSciNet review: 0013416
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Robertson, On the theory of univalent functions, Ann. of Math. vol. 37 (1936) pp. 374-408. MR 1503286
  • 2. M. S. Robertson, Analytic functions star-like in one direction, Amer. J. Math. vol. 58 (1936) pp. 465-472. MR 1507169
  • 3. M. S. Robertson, On the coefficients of a typically-real function, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 565-572.
  • 4. L. Fejér, Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 18-59. MR 1501832


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08434-1

American Mathematical Society